# SDR DALA2025061104463

- Difficulty date: June 5, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9572, DURING HCK AT QRO, WHILE PERFORMING A LOWER FUSELAGE INCLUDING RADOME AND LOWER WING FILLETS INSPECTION PER WC 0593-2009, ONE DENT WITH TWO CRACKS WAS FOUND AFFECTING THE FUSELAGE SKIN AT STA 69.55 AND L-20R. CORRECTIVE ACTION: THIS ER/A AUTHORIZES TRIMMING OUT THE DENTED AND CRACKED AREA, PERFORMING INSPECTIONS, AND FABRICATED AND INSTALLED REPAIR PARTS. (LP 1014273)
